Illinois, 2012

High Wind in Illinois, November 11, 2012

November 11, 2012 · NWS LOT · 1 event in 1 county or zone

A cold front swept across the region with strong southerly winds ahead of the front.

The toll

Deaths
0
Injuries
0
Property damage
$25,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LOT wrote it up.

A cold front swept across the region with strong southerly winds ahead of the front.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before the first event at Nov 11, 3:59 PM CST, 1 minute earlier.

Area forecast discussion, Nov 11, 3:59 PM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
359 PM CST SUN NOV 11 2012

.DISCUSSION...
319 PM CST

FOR STARTERS...WIND ADVISORY WILL BE DROPPED A LITTLE EARLY THIS
EVENING FROM WEST TO EAST AS STRONGER GUSTS START TO DIMINISH CLOSE
TO THE APPROACHING COLD FRONT...AND OBS SHOW MUCH LOWER GUSTS BEHIND
IT.

AFTER A STRONG COLD FRONTAL PASSAGE TONIGHT AND A ROUGH START TO THE
WORKWEEK TOMORROW...INCLUDING THE CHALLENGE OF PINNING DOWN DETAILS
OF OUR FIRST WIDESPREAD POSSIBILITY OF FROZEN PRECIPITATION...THE
REST OF THE FORECAST THIS WEEK ACTUALLY DOES NOT LOOK TOO BAD.  BY
MIDWEEK A BROAD SURFACE RIDGE SETS UP OVER THE EASTERN CONUS AND
PUTS THE LOCAL AREA IN SOUTHERLY FLOW...PROVIDING A VERY GRADUAL
WARMING TREND BACK TOWARD SEASONABLE NORMALS.  THEN AGAIN...THE
SEASONABLE NORMALS WILL OF COURSE CONTINUE THEIR COOLING TREND.
ROCKFORD AND OHARE NORMAL HIGHS FALL INTO THE 40S THIS WEEK WHILE
THE NORMAL LOWS DROP TO FREEZING AT ORD AND TO AROUND 30 AT RFD.  BY
THURSDAY OR FRIDAY THE TWO TRENDS APPEAR TO CROSS.

AS MENTIONED ABOVE...THE MAIN CHALLENGE TONIGHT AND TOMORROW IS
DEALING WITH THE TRANSITION FROM LIQUID TO FROZEN PRECIPITATION IN
THE COLD AIR BEHIND THE APPROACHING FRONT.  SFC OBS ACROSS IOWA AND
MINNESOTA SHOWED A FEW LOCATIONS WITH LIGHT SNOW AND EVEN SOME
FREEZING RAIN LATE THIS MORNING AND EARLY THIS AFTERNOON TOWARD THE
BACK EDGE OF THE BROAD PRECIP SHIELD.  CRITICAL THICKNESS VALUES ON
THE SPC MESOANALYSIS PAGE SUGGEST THE COLDER AIR AND FROZEN PRECIP
WOULD BE AT THE FAR WEST EDGE OF THE PRECIP.  EITHER WAY...THE
UPSTREAM OBS DO INDICATE THE NEED TO INVESTIGATE THE PROGRESSION OF
A WINTERY MIX BEFORE PRECIP TAPERS OFF TONIGHT INTO EARLY TOMORROW.

GIVE OR TAKE AN HOUR OR TWO...BASED ON FCST THICKNESS VALUES AND
TOP-DOWN METHODS...IN OUR WESTERN COUNTIES THE TRANSITION FROM RAIN
TO SNOW WOULD OCCUR AROUND 06Z.  IN THE METRO AREA IT WOULD BE
CLOSER TO 10Z.  IN OUR FAR EAST IT MAY NOT BE UNTIL AROUND DAYBREAK
TOMORROW.  AVAILABLE GUIDANCE SUGGESTS THAT ACTUAL PRECIP TYPES MAY
INCLUDE THE FULL RANGE OF WINTERY OPTIONS...BUT FORECAST GRIDS AND
ZONES REFLECT THE THOUGHT THAT RAIN AND LIGHT SNOW WOULD BE THE MOST
LIKELY OR LONG LIVED TYPES.  AND GIVEN THAT THE COLD AIR STILL
APPEARS TO BE AT THE FAR WESTERN EDGE OF THE PRECIP THIS
AFTERNOON...AM NOT EXPECTING MUCH IF ANYTHING IN THE WAY OF
WIDESPREAD ACCUMULATION TONIGHT. IT IS POSSIBLE THAT LOCAL AREAS
MIGHT SEE A FEW TENTHS UNDER THE MORE PERSISTENT SNOW SHOWERS.

RAIN/SNOW SHOWERS SHOULD TAPER OFF ACROSS THE ENTIRE AREA DURING THE
MORNING...BUT AGREE WITH EARLIER FORECASTER IN KEEPING A MENTION OF
FLURRIES FOR TOMORROW AFTERNOON AS THE UPPER LEVEL TROUGH AND
ASSOCIATED VORTICITY MAX SLIDES OVER THE AREA.  LOW LEVELS LOOK
PRETTY DRY...SO THIS MAY END UP JUST BEING VIRGA...BUT STILL FEEL IT
IS WORTH A MENTION.

AGAIN...AFTER THE MUCH COOLER DAY TOMORROW UNDER THE INFLUENCE OF
COLD AIR ADVECTION BEHIND THE FRONT...A VERY GRADUAL WARMING TREND
SETS UP FOR THE REST OF THE WEEK.  DESPITE SOME OCCASIONAL WEAK
SHORTWAVE ENERGY ALOFT...THERE SHOULD BE LITTLE IN THE WAY OF LOW
LEVEL MOISTURE TO SUPPORT ADDITIONAL PRECIPITATION UNTIL LATE IN THE
WEEK AT THE VERY EARLIEST.  GIVEN THE LACK OF ANY STRONG SIGNALS ON
WHICH TO FOCUS...WILL KEEP THE REMAINDER OF THE FORECAST DRY AFTER
TOMORROW.

LENNING

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 22Z...

* FRONTAL PASSAGE IS TIMED TO ARRIVE AT ORD/MDW AROUND 2245 TO
  2300 Z. WINDS WILL SHIFT FROM S TO SW...THEN CONTINUE TO SHIFT
  TO W LATER THIS EVENING.

* WIND SPEEDS WILL CONTINUE TO BE GUSTY AT TIMES TO 35 KT.

* RAIN THRU THIS EVE MAY BECOME MIXED WITH SNOW LATE TONIGHT.

* MVFR/IFR CIGS W/PRECIP AND BACK SIDE OF FRONT...PSBL PATCHY LIFR
  WEST OF ORD/MDW OVERNIGHT.

BEACHLER

//DISCUSSION...UPDATED 18Z...

SOUTHERLY WINDS REMAIN FAIRLY STRONG EARLY THIS AFTERNOON AS A
TIGHT PRESSURE GRADIENT REMAINS ACROSS THE TERMINALS WITH SURFACE
LOW AND COLD FRONT REMAINING ACROSS WESTERN WISCONSIN THROUGH
EASTERN IOWA. OTHER THAN THESE STRONG WINDS...NO OTHER WEATHER
CURRENTLY TO BE CONCERNED WITH OUTSIDE OF SOME VFR CEILINGS.
ALTHOUGH...THIS WILL QUICKLY CHANGE LATER THIS EVENING AS THE
FRONT PUSHES THROUGH. PREVIOUS FORECAST WAS ON TRACK WITH LATEST
TRENDS/GUIDANCE...SO HAVE MADE ONLY MINOR CHANGES TO THIS PREVIOUS
FORECAST. LATEST RADAR ANALYSIS SHOWING PRECIP REMAINING ALONG AND
BEHIND THIS FRONT WITH SOME DEVELOPMENT JUST OUT AHEAD OF THIS
FRONT. AM NOT TOO CONCERNED WITH ANY THUNDER THREAT LATE THIS
AFTERNOON AND EARLY EVENING...BUT IF SOME ISOLATED DEVELOPMENT
WERE TO OCCUR...IT WOULD BE JUST OUT AHEAD OF THE FRONT AROUND THE
00Z TIME FRAME. STILL EXPECT FROPA BY 3Z THIS EVENING...WHEN THERE
AFTER CONDITIONS WILL QUICKLY WORSEN. WITH THE FROPA EXPECT A WIND
SHIFT TO MORE OF A WEST/NORTHWEST DIRECTION WITH SPEEDS DROPPING
OFF...BUT WITH IFR CEILINGS AND HEAVIER PRECIP TO ALSO MOVE OVER
THE TERMINALS. THIS SHOULD REMAIN OVERHEAD THROUGH THE NIGHT BUT
AS COLDER AIR FILTERS IN...A CHANGE OVER TO A RAIN/SNOW MIX COULD
OCCUR BEFORE THIS PRECIP EXITS BY MONDAY MORNING. STILL SOME
UNCERTAINTY WITH THIS TRANSITION BUT DOES AT LEAST STILL SEEM LIKE
A POSSIBILITY WITH EVEN A BRIEF PERIOD OF SOME LIGHT SNOW NOT OUT
OF THE QUESTION. THEN IFR/MVFR CEILINGS WILL LIFT/EXIT MONDAY
MORNING...BUT WITH VFR CEILINGS TO REDEVELOP LATER MONDAY
AFTERNOON.

WIND SPEEDS/DIRECTION WILL STAY CONSISTENT THROUGH THIS
AFTERNOON/EVENING BEFORE FROPA...WHEN WINDS SHIFT MORE WESTERLY
AND DROP OFF. EXPECT THESE WESTERLY WINDS THROUGH THE REMAINDER OF
THE FORECAST PERIOD WITH GUSTS AROUND 20KT POSSIBLE.

RODRIGUEZ

//ORD AND MDW CONFIDENCE...UPDATED 22Z...

* HIGH CONFIDENCE WITH WIND SPEEDS.

* MEDIUM/HIGH CONFIDENCE IN FRONTAL ARRIVAL/PASSAGE WITH WINDS
  SHIFTING SW THEN W.

* HIGH CONFIDENCE WITH RAIN/PRECIP TRENDS THIS EVENING AND
  OVERNIGHT...MEDIUM CONFIDENCE WITH POSSIBLE WINTRY MIX/SNOW
  EARLY MONDAY MORNING.

* HIGH CONFIDENCE WITH MVFR/IFR CIGS THIS
  EVENING/OVERNIGHT...MEDIUM CONFIDENCE WITH CEILING TRENDS
  MONDAY.

BEACHLER

//OUTLOOK FOR ORD/MDW FOR 00Z TUESDAY-12Z SUNDAY...UPDATED 12Z...

MONDAY NIGHT...VFR. DIMINISHING WEST WINDS.

TUESDAY THROUGH SATURDAY...VFR.

RATZER

&&

.MARINE...
315 AM CST

GALES TODAY AND STRONG GUSTY WINDS THROUGH MONDAY ARE THE MAIN
MARINE FORECAST CONCERN THIS MORNING.

DEEP LOW PRESSURE OVER NORTHERN MINNESOTA EARLY THIS MORNING WILL
LIFT NORTH ACROSS NORTHWEST ONTARIO THROUGH THIS EVENING...BEFORE A
SHARP TRAILING COLD FRONT PUSHES ACROSS THE LAKE THIS EVENING. THE
COMBINATION OF A TIGHT SURFACE PRESSURE GRADIENT AND STRONG PRESSURE
FALLS AHEAD OF THE COLD FRONT THIS AFTERNOON WILL RESULT IN SOUTH
GALES TODAY INTO THIS EVENING...WITH WINDS VEERING WEST BEHIND THE
FRONT AND REMAINING GUSTY IN THE 25-30 KT RANGE AS COLDER AIR
SPREADS ACROSS THE REGION LATER TONIGHT THROUGH MONDAY. FORECAST
MODEL SOUNDINGS INDICATE IMPRESSIVELY STRONG WINDS...40-60 KTS...
NOT TOO FAR ABOVE THE BOUNDARY LAYER TODAY. ADVECTION OF AIR WARMER
THAN THE LAKE SURFACE TEMP WILL RESULT IN A FAIRLY SHALLOW STABLE
MARINE BOUNDARY LAYER HOWEVER...WHICH WILL WORK TO PREVENT MIXING OF
THE STRONGEST WINDS TO THE SURFACE. HOWEVER...SOUTH GALES TO 40 KTS
APPEAR LIKELY DESPITE THE STABLE CONDITIONS GIVEN THE PRESSURE AND
ISALLOBARIC GRADIENTS. SOME HIGHER GUSTS WILL BE POSSIBLE.

WINDS WILL DECREASE AS THE FRONT MOVES ACROSS THE LAKE THIS
EVENING...THOUGH MUCH COLDER AIR PUSHING IN BEHIND THE COLD FRONT
WILL MAKE FOR MUCH MORE UNSTABLE LOW LEVEL THERMAL PROFILES WHICH
WILL MAKE FOR MORE EFFICIENT MIXING OF THE 20-30 KT WINDS DOWN TO
THE SURFACE. THESE GUSTY WESTERLY WINDS WILL CONTINUE TONIGHT RIGHT
THROUGH MONDAY...BEFORE GRADUALLY DIMINISHING MONDAY NIGHT. HIGH
PRESSURE BUILDING THROUGH THE OHIO VALLEY AND THE FAR SOUTHERN LAKES
BY TUESDAY WILL ALLOW LIGHTER WINDS TO BACK TO THE SOUTH-SOUTHWEST
AT THAT TIME.

GALE WARNINGS ARE IN EFFECT FOR ALL OF LAKE MICHIGAN BEGINNING THIS
MORNING AND CONTINUING INTO THIS EVENING. THE GALE WARNING INCLUDES
THE ILLINOIS/INDIANA NEARSHORE WATERS AS WELL...WITH SMALL CRAFT
ADVISORIES THEN IN EFFECT LATER TONIGHT THROUGH MONDAY NIGHT.

RATZER

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...WIND ADVISORY...ILZ003-ILZ004-ILZ005-ILZ008-ILZ010-ILZ011-ILZ012-
     ILZ019-ILZ020 UNTIL 4 PM SUNDAY.

     WIND ADVISORY...ILZ006-ILZ013-ILZ014-ILZ021-ILZ022-ILZ023-ILZ032-
     ILZ033-ILZ039 UNTIL 6 PM SUNDAY.

IN...WIND ADVISORY...INZ001-INZ002-INZ010-INZ011-INZ019 UNTIL 6 PM
     SUNDAY.

LM...GALE WARNING...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
     LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ740-LMZ741-LMZ742-
     LMZ743-LMZ744-LMZ745-LMZ777-LMZ779-LMZ868-LMZ870-LMZ872-
     LMZ874-LMZ876-LMZ878 UNTIL 9 PM SUNDAY.

     SMALL CRAFT ADVISORY...LMZ740-LMZ741-LMZ742-LMZ743...9 PM SUNDAY
     TO 10 PM MONDAY.

     SMALL CRAFT ADVISORY...LMZ744-LMZ745...9 PM SUNDAY TO 3 AM
     TUESDAY.

&&
Hazardous weather outlook, Nov 11, 3:34 AM CST, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
334 AM CST SUN NOV 11 2012

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
120945-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
334 AM CST SUN NOV 11 2012 /434 AM EST SUN NOV 11 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTHERN ILLINOIS AND
NORTHWEST INDIANA THIS AFTERNOON AND THIS EVENING. SEVERE WEATHER
IS NOT ANTICIPATED AT THIS TIME...ALTHOUGH LOCALLY HEAVY RAINFALL
IS POSSIBLE.

STRONG WINDS ARE EXPECTED TO DEVELOP AHEAD OF THE COLD FRONT
LATE THIS MORNING UNTIL THE COLD FRONT PASSES THIS EVENING.
SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-120945-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
334 AM CST SUN NOV 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

STRONG WINDS AND HIGH WAVES CAUSING HAZARDOUS CONDITIONS FOR SMALL
CRAFT WILL CONTINUE THIS MORNING. WINDS WILL INCREASE TO GALE
FORCE LATE THIS MORNING THROUGH LATE THIS EVENING.

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE MONDAY
MORNING THROUGH MONDAY NIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-120945-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
334 AM CST SUN NOV 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

GALE FORCE WINDS ARE EXPECTED ACROSS LAKE MICHIGAN THIS MORNING
THROUGH THIS EVENING.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS LAKE MICHIGAN
THIS MORNING THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

BMD

In the hours before

Local storm report, Nov 11, 3:36 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
336 PM CST SUN NOV 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     NON-TSTM WND DMG ROCHELLE                41.92N 89.06W
11/11/2012                   OGLE               IL   PUBLIC

            TREE DOWN AT 326 10TH STREET IN ROCHELLE.

&&

JEE

Event by event

1 high wind. Local standard time, as filed.

High Wind, Cook

When
November 11, 4:00 PM CST to 5:00 PM CST
Where
Cook forecast zone
Measured
50 kt (58 mph) measured gust
Property damage
$25,000
Reported by
ASOS

Wind gusts of 50 knots were measured at O'Hare International Airport and at a mesonet site two miles west-northwest of Burnham. In Evanston, a tree fell onto an apartment building causing damage. In Skokie, a tree fell onto a car causing damage.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2012Every state in 2012This day in weather historyWarnings in Illinois, November 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 422928.